# SDR 20000807SH020

- Difficulty date: June 19, 2000
- Submitted: August 7, 2000
- Operation: General aviation
- Aircraft: N607AL
- Make and model: Bell 407
- Aircraft serial: 53264
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 407340340101
- Condition: Cracked
- Location: Tail Rotor
- Component: T/R Driveshaft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 50-HOUR VISUAL INSPECTION, NR 3 TAILROTOR DRIVESHAFT DISC PACK IS CRACKED ON AFT SIDE. (X)
